# SDR 2007UALA03886

- Difficulty date: September 24, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 31,561 hours, 9,095 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT OVERWING EMERGENCY LIGHT INOPERATIVE.  REPLACED BULB IN LEFT AFT OVERWING EMERGENCY LIGHT.  OP CHECKED OK FOR SERVICE.
